The site of the Media Sphera Publishers contains materials intended solely for healthcare professionals.
By closing this message, you confirm that you are a certified medical professional or a student of a medical educational institution.

K.G. Gurevich

GBOU VPO "Moskovskiĭ gosudarstvennyĭ mediko-stomatologicheskiĭ universitet im. A.I. Evdokimova" Minzdrava Rossii

Iu.B. Belousov

GBOU VPO "Rossiĭskiĭ natsional'nyĭ issledovatel'skiĭ meditsinskiĭ universitet im. N.I. Pirogova" Minzdrava Rossii, Moskva

Side effects of pharmaceutical products in the liver

Authors:

K.G. Gurevich, Iu.B. Belousov

More about the authors

Views: 16949

Downloaded: 230


To cite this article:

Gurevich KG, Belousov IuB. Side effects of pharmaceutical products in the liver. Russian Journal of Evidence-Based Gastroenterology. 2013;(2):48‑54. (In Russ.)

Recommended articles:
Deve­lopment of COVID-19 in patient with AA-amyloidosis. (Clinical case). Russian Journal of Preventive Medi­cine. 2023;(8):82-85

Email Confirmation

An email was sent to test@gmail.com with a confirmation link. Follow the link from the letter to complete the registration on the site.

Email Confirmation



We use cооkies to improve the performance of the site. By staying on our site, you agree to the terms of use of cооkies. To view our Privacy and Cookie Policy, please. click here.